# SDR 07FDEA04611

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291471
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 880, RBL 76 SEAT TRACK CORRODED.  REMOVED, FAB'D AND INSTALLED SEAT TRACK IAW DC/MD 10 SRM 51-31-01 VOL II PAGE 1 AND DAC DRAWING AFA 7433 REV AD.  ALODINED AND PRIMED IAW DC/MD 10 SRM 51-21-01 VOL II PAGE 1 AND 21.
